# SDR WGE2008F00000

- Difficulty date: June 25, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N162DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000079
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 2188571
- Condition: Failed
- Location: A/C Pack
- Part time: 232 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MX LOG PAGE NR 1832 DISCREPANCY 3 "BURNING SMELL COMING FROM A/C CONDENSER COOLING FAN" WO 2349 NR 00001 REMOVED REPLACED INTEGRAGED TWIN PACK COMPRESSOR PALLET IAW EA500 AMM 21-10-11.  SERVICED A/C SYSTEM IAW EA500 AMM 21-00-00.  PERFORMED A/C SYSTEM ADJ./TEST IAW EA500 AMM 21-00-00. OPS  AND LEAK CHECKED GOOD.  (K)
